# SDR ASAA2023092045219

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,563 hours, 11,151 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FUEL QTY INDICATOR WENT BLANK FOR ABOUT 5 MINUTES THEN RETURNED WITH NORMAL FUEL QTY INDICATIONS. GROUNDED - YES. #1 TANK LOGGED 28-41102PERFORMED FIM 28-41 TASK 802FUEL QTY GRD TEST AND CURRENT STATUS NORMAL.SEAMC CHRIS CONSULTED OK FOR SERVICE.
